# SDR B4MR98079

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Windowframe
- Condition: Corroded
- Location: Bs 930-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN WINDOW NR 22 FRAME IN BETWEEN BS 930 TO BS 950 HAS CORROSION ON WINDOW FLANGE INTERNAL.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 56-20-1.  REPLACED WINDOW FRAME IAW B727 51-30-2 AND 51-10-1 SEALED IAW B727 SRM 51-20-4.  C-CHECK CARD NUMBER 1C-133.  NON-ROUTINE TASK CARD NUMBER 114694.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
